# SDR CALA2024060701712

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 107,439 hours, 25,497 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: LJ70309
- Condition: Buckled
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 171415-0400-0044. GENERATING ITEM:ZONE 430 OPEN.FEED BACK CABLE COVER PLATE IS BENT AND CRACKED TAG#6936. REPAIRED NO.1 ENGINE O/B T/R FEEDBACK CABLE SUPPORT STIFFENER P/ N LJ70309 IAW AMES DOCUMENT 47618REA03, DATED 6/4/2024 UNITED EC /RA 7831-03423. SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKSHEET NO.10, PG 1
